Alert archive / Louisiana / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 32, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 13, 2005, 4:56 PM CST for Richland Parish, Louisiana. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 13, 2005, 4:56 PM CST (22:56 UTC)
- Expired
- Mar 13, 2005, 5:15 PM CST
- In force
- 19 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Richland Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 174 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 13, 2:30 PM CST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 989 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 132256
SVRJAN
LAC083-132315-
/O.NEW.KJAN.SV.W.0032.050313T2257Z-050313T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
457 PM CST SUN MAR 13 2005
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL RICHLAND PARISH IN NORTHEAST LOUISIANA
THIS INCLUDES THE CITY OF RAYVILLE
* UNTIL 515 PM CST
* AT 457 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTH OF START...OR ABOUT 8 MILES SOUTHWEST OF RAYVILLE...AND
MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RAYVILLE BY 505 PM CST
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
LAT...LON 3249 9192 3230 9193 3231 9177 3235 9172
3254 9175
$$
CME1 follow-up statement
000
WWUS54 KJAN 132313
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
511 PM CST SUN MAR 13 2005
LAC083-132321-
/O.CAN.KJAN.SV.W.0032.000000T0000Z-050313T2315Z/
RICHLAND LA-
511 PM CST SUN MAR 13 2005
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL RICHLAND PARISH IS
CANCELLED...
THIS STORM HAS MOVED INTO NORTHEAST RICHLAND PARISH WHICH REMAINS
UNDER A SEVERE THUNDERSTORM WARNING UNTIL 530 PM. THIS STORM WILL
EFFECT HOLLY RIDGE AND DELHI THROUGH 530 PM.
LAT...LON 3249 9192 3230 9193 3231 9177 3235 9172
3254 9175
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 3:59 PM CST, 57 minutes earlier.
Area forecast discussion, Mar 13, 3:59 PM CST, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 359 PM CST SUN MAR 13 2005 .SHORT TERM... PREPARING FOR AN ACTIVE LATE AFTERNOON AND EVENING PERIOD ACROSS OUR FORECAST AREA. A SEVERE THUNDERSTORM WATCH ALREADY COVERS MANY NORTHERN COUNTIES OF THE CWA...RIGHT ALONG AND SOUTH OF AN INTENSE FRONTAL BOUNDARY WHICH IS SLOWLY SINKING SOUTH. ONE WAVE OF MID LEVEL ENERGY MOVING EAST ATOP THIS BOUNDARY HAS SPARKED SEVERE CONVECTION NEAR THE GOLDEN TRIANGLE WITH WATER VAPOR SHOWING ANOTHER CONSOLIDATED WAVE OF ENERGY EXPECTED TO BEGIN INFLUENCING THE FRONTAL ZONES IN WESTERN AREAS BY 2 TO 3 Z (8 TO 9 PM). IN BETWEEN THESE DISTURBANCES EXPECT THE INITIALIZATION OF AT LEAST ISOLATED SEVERE CONVECTION TO BE POSSIBLE. HIGH ATMOSPHERIC LAPSE RATES AND DECENT VERTICAL WIND SHEAR WILL BE SUFFICIENT TO GIVE STORMS THE CAPABILITY OF PRODUCING LARGE HAIL WITH DAMAGING WIND GUSTS A LESSER...BUT NOT INSIGNIFICANT...RISK. THE RISK OF TORNADOES IS COMPARATIVELY LOW GIVEN THE RATHER HIGH LCL HEIGHTS AND SOMEWHAT MARGINAL LOW LEVEL SHEAR. THE SEVERE RISK WILL BE GREATEST THIS EVENING ALONG AND NORTH OF THE INTERSTATE TWENTY CORRIDOR WITH CONVECTION BASED NEAR THE SURFACE BUT ELEVATED CONVECTION WILL REMAIN POSSIBLE WELL BEHIND THE FRONT THROUGH A GOOD PORTION OF THE NIGHT. THE AIR NORTH OF THE BOUNDARY IS QUITE CHILLY SO BY MORNING LOWS SHOULD RANGE FROM THE UPPER 30S TO MID 40S ACROSS THE NORTHWEST TWO-THIRDS OF THE FORECAST AREA WITH SERIOUS COOLING ONLY REACHING SOUTHEAST ZONES BY MORNING. FOR TOMORROW...THE 850MB FRONT (ROUGHLY 5000FT) WILL NOT PASS THROUGH SOUTHEAST ZONES UNTIL MIDDAY AND DUE TO THIS FACT I WAS PERSUADED TO LEAVE 20 POPS IN FOR THESE AREAS DURING THE MORNING HOURS. ALTHOUGH POPS ARE LOW THUNDER WILL STILL BE POSSIBLE GIVEN LEVELS OF ELEVATED INSTABILITY SOME OF THE MODELS SUGGEST. CLOUDS SHOULD GRADUALLY MOVE OUT FROM WEST TO EAST AS THE DAY PROGRESSES AND THIS FRONT ALOFT EXITS TO THE EAST. DESPITE THE EXPECTATION OF AT LEAST SOME SUN...TEMPERATURES WILL BE ON THE COOL SIDE ALTHOUGH I STILL WENT ON THE WARM SIDE OF GUIDANCE GIVEN THE RELATIVELY STRONG MID MARCH SUN. .LONG TERM... NOT MUCH TO TALK ABOUT FOR THE MON NIGHT PERIOD EXCEPT FOR CLOUDS AND TEMPS. TO BEGIN THE EVENING...MOSTLY CLEAR CONDITION WILL PREVAIL WITH A BIT MORE CLOUDS ACROSS THE SOUTH FOR THE EVENING...THEN CLOUDS WILL STEADILY INCREASE ACROSS THE CWA AS WAA DEVELOPS. WILL KEEP TEMPS ON THE COOL SIDE OF GUIDANCE DUE THE COOL AIRMASS THAT WILL BE IN PLACE OVER THE REGION. WAA WILL TAKE OVER ON TUE AS SFC BOUNDARY SETS UP ALONG THE LA COAST. GFS SEEMS A BIT BULLISH AND WANTS TO BRING THE SFC BOUNDARY NORTHWARD INTO THE CWA. IM NOT READY TO GO THAT FAR AND I PREFER THE BOUNDARY STAYING ACROSS S LA. EITHER WAY...WAA WILL INCREASE ATOP THE BOUNDARY AND SPREAD PRECIP ACROSS THE S 1/2 OF THE CWA TUE AFTERNOON AND OVER MOST OF THE REGION TUE NIGHT. MODELS DUE INDICATE FAIRLY STEEP LAPSE RATES ACROSS THE S CWA TUE AFTERNOON AND I WILL MENTION THUNDER AND THE POSSIBILITY OF A FEW SEVERE STORMS. ELEVATED NATURE WILL BRING A SMALL HAIL THREAT. ALSO DURING THIS TIME...IF CONVECTION CAN DOMINATE...LOCALLY HEAVY RAIN WILL BE POSSIBLE. WITH ALL THIS SAID...I HAVE INCREASE POPS TUE AFTERNOON INTO TUE NIGHT. AT THIS TIME...BEST RAIN CHANCES SEEM TO BE FOCUSED ALONG AND SOUTH OF THE TRACE. AFTER THIS SYSTEM MOVES THROUGH LATE TUE NIGHT...THAT WILL JUST ABOUT THE END OF RAIN CHANCES WITH FRI AFTERNOON BEING THE ONLY MINOR EXCEPTION. TEMPS WILL BE THE MAIN FOCUS THROUGH NEXT SUNDAY. OVERALL...WILL KEEP TEMPS JUST BELOW CLIMO AS NORTHERLY LOW LEVEL FLOW WILL DOMINATE. && .AVIATION... STRONG THUNDERSTORMS WILL BE A CONCERN FOR AVIATION THIS EVENING ACROSS GLH...GWO...JAN AND MEI AND THEN PERHAPS TOWARD MIDNIGHT AND EARLY MORNING IN HBG. BEHIND THE FRONT ALSO EXPECT IFR TO MVFR CEILINGS TO BUILD IN...FIRST THIS EVENING IN GLH AND GWO...AND THEN LATER TONIGHT IN JAN AND MEI. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 46 59 43 56 / 60 10 10 80 MERIDIAN 50 61 42 57 / 60 20 10 80 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 50/36
Hazardous weather outlook, Mar 13, 4:12 PM CST, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 412 PM CST SUN MAR 13 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 142212- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 412 PM CST SUN MAR 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND MONDAY... ...THUNDERSTORMS... SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING ACROSS A GOOD PORTION OF CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA WITH AT LEAST ISOLATED SEVERE THUNDERSTORMS POSSIBLE IN MOST AREAS ALONG AND NORTH OF THE HIGHWAY 84 CORRIDOR BEFORE MIDNIGHT. LOCATIONS SOUTH OF THE HIGHWAY 84 CORRIDOR MAY EXPERIENCE SOME ISOLATED SEVERE THUNDERSTORMS...BUT NOT UNTIL AFTER MIDNIGHT. THE MAIN RISK WITH SEVERE THUNDERSTORMS WILL BE LARGE HAIL WITH DAMAGING WINDS EXPECTED TO BE A SECONDARY THREAT IN MOST LOCALES. THE RISK FOR TORNADOES WILL BE COMPARATIVELY LOW...BUT THEY CANNOT BE RULED OUT. A STRONG COLD FRONT WILL SLOWLY PUSH SOUTH ACROSS THE REGION TONIGHT. THIS BOUNDARY SHOULD TRIGGER THE DEVELOPMENT OF THUNDERSTORMS ALONG AND NORTH OF THE INTERSTATE TWENTY CORRIDOR THIS EVENING. HIGH LEVELS OF ATMOSPHERIC INSTABILITY ABOVE THE FRONT WILL GIVE STORMS THAT DEVELOP THE POTENTIAL TO FORM LARGE HAIL. DAMAGING WIND GUSTS AND ISOLATED TORNADOES ARE LESSER THREATS...BUT THE RISK OF THEIR OCCURRENCE WILL INCREASE SLIGHTLY AS STORMS PROGRESS EASTWARD IN THE FORECAST AREA LATER THIS EVENING. THE PREVIOUSLY MENTIONED COLD FRONT WILL SINK INTO SOUTHERN PORTIONS OF THE REGION LATE TONIGHT AND SHOULD CONTINUE TO SPAWN ISOLATED THUNDERSTORMS AS IT DOES SO. WHILE THUNDERSTORMS SOUTH OF THE INTERSTATE TWENTY CORRIDOR IN MISSISSIPPI ARE NOT EXPECTED TO MAINTAIN THE SEVERITY OF THE EVENING ACTIVITY...MARGINALLY SEVERE WIND GUSTS AND HAIL WILL STILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY... ...DAYS TWO AND THREE...MONDAY NIGHT THROUGH WEDNESDAY NIGHT... ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON AND EARLY EVENING...MAINLY FOR AREAS SOUTH OF A NATCHEZ TO LAUREL LINE. DURING THE DAY TUESDAY...A FRONTAL BOUNDARY WILL SET UP ACROSS SOUTH LOUISIANA AND PROVIDE LIFT FOR RAIN AND THUNDERSTORMS ACROSS SOUTH MISSISSIPPI. SUFFICIENT ELEVATED INSTABILITY WILL EXIST AS A UPPER LEVEL DISTURBANCE MOVES THROUGH AND A FEW THUNDERSTORMS MAY BECOME SEVERE. THE MAIN CONCERN WILL BE FOR LARGE HAIL. ...DAYS FOUR THROUGH SEVEN...WEDNESDAY NIGHT THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED FOR THIS EVENING AND POSSIBLY AGAIN LATE TUESDAY. OTHERWISE ACTIVATION IS NOT ANTICIPATED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Special weather statement, Mar 13, 3:00 PM CST, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 300 PM CST SUN MAR 13 2005 LAZ007>009-015>016-023>025>025>033-035>059-140400- CATAHOULA LA-EAST CARROLL LA-FRANKLIN LA-MADISON LA- MOREHOUSE LA-RICHLAND LA-TENSAS LA-WEST CARROLL LA- ATTALA MS-CHOCTAW MS-CLAIBORNE MS-CLARKE MS-COPIAH MS- HINDS MS-HOLMES MS-HUMPHREYS MS-ISSAQUENA MS-JASPER MS- JEFFERSON MS-KEMPER MS-LAUDERDALE MS-LEAKE MS- LOWNDES MS-MADISON MS-NESHOBA MS-NEWTON MS-NOXUBEE MS- OKTIBBEHA MS-RANKIN MS-SCOTT MS-SHARKEY MS-SIMPSON MS- SMITH MS-WARREN MS-WINSTON MS-YAZOO MS- SEVERE THUNDERSTORM WATCH NUMBER 49 REMAINS VALID UNTIL 10 PM CST FOR THE FOLLOWING AREAS IN LOUISIANA THIS WATCH INCLUDES 8 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA EAST CARROLL FRANKLIN MADISON MOREHOUSE RICHLAND TENSAS WEST CARROLL IN MISSISSIPPI THIS WATCH INCLUDES 28 COUNTIES IN CENTRAL MISSISSIPPI ATTALA CHOCTAW COPIAH HINDS HOLMES HUMPHREYS LEAKE MADISON RANKIN SCOTT SIMPSON SMITH YAZOO IN EAST CENTRAL MISSISSIPPI CLARKE JASPER KEMPER LAUDERDALE NESHOBA NEWTON NOXUBEE WINSTON IN NORTHEAST MISSISSIPPI LOWNDES OKTIBBEHA IN SOUTHWEST MISSISSIPPI CLAIBORNE JEFFERSON IN WEST CENTRAL MISSISSIPPI ISSAQUENA SHARKEY WARREN THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON... COLUMBUS...TALLULAH...BASTROP...ROLLING FORK...ANGUILLA...MAGEE... MENDENHALL...KOSCIUSKO...PEARL...BRANDON...RICHLAND...FOREST... MORTON...RAYVILLE...DELHI...VICKSBURG...TAYLORSVILLE...RALEIGH... CRYSTAL SPRINGS...HAZLEHURST...WESSON...YAZOO CITY... BAY SPRINGS...HEIDELBERG...JACKSON...PORT GIBSON...MACON... BROOKSVILLE...QUITMAN...STONEWALL...SHUBUTA...NEWTON...UNION... DECATUR...CONEHATTA...DE KALB...SCOOBA...STARKVILLE... LAKE PROVIDENCE...FAYETTE...PHILADELPHIA...PEARL RIVER... MERIDIAN...WINNSBORO...ACKERMAN...WEIR...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...BELZONI...ISOLA...MAYERSVILLE... LOUISVILLE...CARTHAGE...OAK GROVE...EPPS...JONESVILLE... HARRISONBURG...NEWELLTON...ST. JOSEPH AND WATERPROOF CME
Special weather statement, Mar 13, 3:00 PM CST, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 300 PM CST SUN MAR 13 2005 LAZ007>009-015>016-023>025-MSZ025>033-035>059-140400- CATAHOULA LA-EAST CARROLL LA-FRANKLIN LA-MADISON LA- MOREHOUSE LA-RICHLAND LA-TENSAS LA-WEST CARROLL LA- ATTALA MS-CHOCTAW MS-CLAIBORNE MS-CLARKE MS-COPIAH MS- HINDS MS-HOLMES MS-HUMPHREYS MS-ISSAQUENA MS-JASPER MS- JEFFERSON MS-KEMPER MS-LAUDERDALE MS-LEAKE MS- LOWNDES MS-MADISON MS-NESHOBA MS-NEWTON MS-NOXUBEE MS- OKTIBBEHA MS-RANKIN MS-SCOTT MS-SHARKEY MS-SIMPSON MS- SMITH MS-WARREN MS-WINSTON MS-YAZOO MS- SEVERE THUNDERSTORM WATCH NUMBER 49 REMAINS VALID UNTIL 10 PM CST FOR THE FOLLOWING AREAS IN LOUISIANA THIS WATCH INCLUDES 8 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA EAST CARROLL FRANKLIN MADISON MOREHOUSE RICHLAND TENSAS WEST CARROLL IN MISSISSIPPI THIS WATCH INCLUDES 28 COUNTIES IN CENTRAL MISSISSIPPI ATTALA CHOCTAW COPIAH HINDS HOLMES HUMPHREYS LEAKE MADISON RANKIN SCOTT SIMPSON SMITH YAZOO IN EAST CENTRAL MISSISSIPPI CLARKE JASPER KEMPER LAUDERDALE NESHOBA NEWTON NOXUBEE WINSTON IN NORTHEAST MISSISSIPPI LOWNDES OKTIBBEHA IN SOUTHWEST MISSISSIPPI CLAIBORNE JEFFERSON IN WEST CENTRAL MISSISSIPPI ISSAQUENA SHARKEY WARREN THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON... COLUMBUS...TALLULAH...BASTROP...ROLLING FORK...ANGUILLA...MAGEE... MENDENHALL...KOSCIUSKO...PEARL...BRANDON...RICHLAND...FOREST... MORTON...RAYVILLE...DELHI...VICKSBURG...TAYLORSVILLE...RALEIGH... CRYSTAL SPRINGS...HAZLEHURST...WESSON...YAZOO CITY... BAY SPRINGS...HEIDELBERG...JACKSON...PORT GIBSON...MACON... BROOKSVILLE...QUITMAN...STONEWALL...SHUBUTA...NEWTON...UNION... DECATUR...CONEHATTA...DE KALB...SCOOBA...STARKVILLE... LAKE PROVIDENCE...FAYETTE...PHILADELPHIA...PEARL RIVER... MERIDIAN...WINNSBORO...ACKERMAN...WEIR...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...BELZONI...ISOLA...MAYERSVILLE... LOUISVILLE...CARTHAGE...OAK GROVE...EPPS...JONESVILLE... HARRISONBURG...NEWELLTON...ST. JOSEPH AND WATERPROOF CME
Local storm report, Mar 13, 3:26 PM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
326 PM CST SUN MAR 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM HAIL 7 SE STARKVILLE 33.38N 88.74W
03/13/2005 1.25 INCH OKTIBBEHA MS TRAINED SPOTTER
&&
CMELocal storm report, Mar 13, 3:43 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
343 PM CST SUN MAR 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM HAIL 10 S COLUMBUS 33.36N 88.40W
03/13/2005 1.75 INCH LOWNDES MS TRAINED SPOTTER
GOLFBALL SIZED HAIL SOUTH OF COLUMBUS ALONG HIGHWAY 45 S.
&&
CMESpecial weather statement, Mar 13, 4:01 PM CST, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 401 PM CST SUN MAR 13 2005 LAZ007>009-015>016-023>025-MSZ025>033-035>059-140400- CATAHOULA LA-EAST CARROLL LA-FRANKLIN LA-MADISON LA- MOREHOUSE LA-RICHLAND LA-TENSAS LA-WEST CARROLL LA- ATTALA MS-CHOCTAW MS-CLAIBORNE MS-CLARKE MS-COPIAH MS- HINDS MS-HOLMES MS-HUMPHREYS MS-ISSAQUENA MS-JASPER MS- JEFFERSON MS-KEMPER MS-LAUDERDALE MS-LEAKE MS- LOWNDES MS-MADISON MS-NESHOBA MS-NEWTON MS-NOXUBEE MS- OKTIBBEHA MS-RANKIN MS-SCOTT MS-SHARKEY MS-SIMPSON MS- SMITH MS-WARREN MS-WINSTON MS-YAZOO MS- SEVERE THUNDERSTORM WATCH NUMBER 49 REMAINS VALID UNTIL 10 PM CST FOR THE FOLLOWING AREAS IN LOUISIANA THIS WATCH INCLUDES 8 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA EAST CARROLL FRANKLIN MADISON MOREHOUSE RICHLAND TENSAS WEST CARROLL IN MISSISSIPPI THIS WATCH INCLUDES 28 COUNTIES IN CENTRAL MISSISSIPPI ATTALA CHOCTAW COPIAH HINDS HOLMES HUMPHREYS LEAKE MADISON RANKIN SCOTT SIMPSON SMITH YAZOO IN EAST CENTRAL MISSISSIPPI CLARKE JASPER KEMPER LAUDERDALE NESHOBA NEWTON NOXUBEE WINSTON IN NORTHEAST MISSISSIPPI LOWNDES OKTIBBEHA IN SOUTHWEST MISSISSIPPI CLAIBORNE JEFFERSON IN WEST CENTRAL MISSISSIPPI ISSAQUENA SHARKEY WARREN THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON... COLUMBUS...TALLULAH...BASTROP...ROLLING FORK...ANGUILLA...MAGEE... MENDENHALL...KOSCIUSKO...PEARL...BRANDON...RICHLAND...FOREST... MORTON...RAYVILLE...DELHI...VICKSBURG...TAYLORSVILLE...RALEIGH... CRYSTAL SPRINGS...HAZLEHURST...WESSON...YAZOO CITY... BAY SPRINGS...HEIDELBERG...JACKSON...PORT GIBSON...MACON... BROOKSVILLE...QUITMAN...STONEWALL...SHUBUTA...NEWTON...UNION... DECATUR...CONEHATTA...DE KALB...SCOOBA...STARKVILLE... LAKE PROVIDENCE...FAYETTE...PHILADELPHIA...PEARL RIVER... MERIDIAN...WINNSBORO...ACKERMAN...WEIR...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...BELZONI...ISOLA...MAYERSVILLE... LOUISVILLE...CARTHAGE...OAK GROVE...EPPS...JONESVILLE... HARRISONBURG...NEWELLTON...ST. JOSEPH AND WATERPROOF
Special weather statement, Mar 13, 4:01 PM CST, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 401 PM CST SUN MAR 13 2005 LAZ007>009-015>016-023>025-MSZ025>033-035>059-140400- CATAHOULA LA-EAST CARROLL LA-FRANKLIN LA-MADISON LA- MOREHOUSE LA-RICHLAND LA-TENSAS LA-WEST CARROLL LA- ATTALA MS-CHOCTAW MS-CLAIBORNE MS-CLARKE MS-COPIAH MS- HINDS MS-HOLMES MS-HUMPHREYS MS-ISSAQUENA MS-JASPER MS- JEFFERSON MS-KEMPER MS-LAUDERDALE MS-LEAKE MS- LOWNDES MS-MADISON MS-NESHOBA MS-NEWTON MS-NOXUBEE MS- OKTIBBEHA MS-RANKIN MS-SCOTT MS-SHARKEY MS-SIMPSON MS- SMITH MS-WARREN MS-WINSTON MS-YAZOO MS- SEVERE THUNDERSTORM WATCH NUMBER 49 REMAINS VALID UNTIL 10 PM CST FOR THE FOLLOWING AREAS IN LOUISIANA THIS WATCH INCLUDES 8 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA EAST CARROLL FRANKLIN MADISON MOREHOUSE RICHLAND TENSAS WEST CARROLL IN MISSISSIPPI THIS WATCH INCLUDES 28 COUNTIES IN CENTRAL MISSISSIPPI ATTALA CHOCTAW COPIAH HINDS HOLMES HUMPHREYS LEAKE MADISON RANKIN SCOTT SIMPSON SMITH YAZOO IN EAST CENTRAL MISSISSIPPI CLARKE JASPER KEMPER LAUDERDALE NESHOBA NEWTON NOXUBEE WINSTON IN NORTHEAST MISSISSIPPI LOWNDES OKTIBBEHA IN SOUTHWEST MISSISSIPPI CLAIBORNE JEFFERSON IN WEST CENTRAL MISSISSIPPI ISSAQUENA SHARKEY WARREN THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON... COLUMBUS...TALLULAH...BASTROP...ROLLING FORK...ANGUILLA...MAGEE... MENDENHALL...KOSCIUSKO...PEARL...BRANDON...RICHLAND...FOREST... MORTON...RAYVILLE...DELHI...VICKSBURG...TAYLORSVILLE...RALEIGH... CRYSTAL SPRINGS...HAZLEHURST...WESSON...YAZOO CITY... BAY SPRINGS...HEIDELBERG...JACKSON...PORT GIBSON...MACON... BROOKSVILLE...QUITMAN...STONEWALL...SHUBUTA...NEWTON...UNION... DECATUR...CONEHATTA...DE KALB...SCOOBA...STARKVILLE... LAKE PROVIDENCE...FAYETTE...PHILADELPHIA...PEARL RIVER... MERIDIAN...WINNSBORO...ACKERMAN...WEIR...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...BELZONI...ISOLA...MAYERSVILLE... LOUISVILLE...CARTHAGE...OAK GROVE...EPPS...JONESVILLE... HARRISONBURG...NEWELLTON...ST. JOSEPH AND WATERPROOF
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 4:10 PM CST | Severe Thunderstorm Warning | JAN | Richland, West Carroll | 35 min |
| Mar 13, 4:35 PM CST | Severe Thunderstorm Warning | JAN | East Carroll, Madison | 55 min |
| Mar 13, 4:47 PM CST | Severe Thunderstorm Warning | JAN | Richland | 43 min |
| Mar 13, 5:20 PM CST | Tornado Warning | JAN | Madison | 40 min |
| Mar 13, 5:45 PM CST | Severe Thunderstorm Warning | JAN | Richland | 45 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.